# SDR IPXA2018070231311

- Difficulty date: June 29, 2018
- Submitted: July 2, 2018
- Operation: Air carrier
- Aircraft: N126UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0810
- Aircraft time: 19,487 hours, 12,044 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERG LIGHT IN LAV BURNT OUT. R&R EMERGENCY EGRESS LIGHT IN LAV REF AMM 33-51-21. OPS CHECK NORMAL.
